MathSciNet Relay Station
MathSciNet bibliographic data
MR2483156 34K20 (34K40)
Nam, P. T.; Phat, V. N. An improved stability criterion for a class of neutral differential equations. Appl. Math. Lett. 22 (2009), no. 1, 31–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement